MathSciNet Relay Station
MathSciNet bibliographic data
MR958078 (90b:47016) 47A30 (20E05 43A15 47B37)
Picardello, Massimo A.; Pytlik, Tadeusz Norms of free operators. Proc. Amer. Math. Soc. 104 (1988), no. 1, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement